larkspur Posted September 11, 2012 Share Posted September 11, 2012 The topic of the post says it all... I am having issues with my scalp. I get little zit-like sores that itch and burn like the dickens, and so much flaking that I look like I've just walked in from a snowstorm. I've been using dandruff shampoo for the past six weeks or so, but there's been no improvement. I've just gone out and bought the T-Gel shampoo with the coal tar in the hopes that this will work better. Oh, and I've also been losing hair by the fistful in the shower. This was never a problem for me before my current cocktail (in my signature, in all its glory). I don't know exactly which drug to pin it on... Maybe Topamax? I'm honestly at my wits end and while I'm not a particularly vain person, I would like to not look like a completely disgusting mess. Has anyone else had this happen to them? What drug do you think is causing it? I know I'm taking a lot of meds so it could be any number of them or interactions between them. If this T-Gel shampoo doesn't work, I guess I'll have to ask my GP for a prescription shampoo. Then I'll have one more prescription to put on my list. I'm just so frustrated by how awful the flaking and itching is, I don't know what to do. Any comments are appreciated. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.